# SDR JBXA0000195

- Difficulty date: August 6, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N572ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7224
- Aircraft time: 5,556 hours, 5,094 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Cargo Smoke
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, D

## Discrepancy

SMOKE CARGO ANNUNCIATOR ILLUMINATED ON RAMP.  REMOVED AND REPLACED FIRE BOTTLES IAW AMM 26-25-07, OPS CHECK GOOD IAW AMM 26-25-00.
